# SDR AALA201809059005

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,173 hours, 25,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. PASSENGER DOOR RIGGING POINT, DOOR HIGH LOCKING MECHANISM LOWERING SHAFT WAS OUT OF ADJUSTMENT. ADJUSTED THE RIGGING POINT  HIGH LOCKING MECHANISM LOWERING SHAFT IAW AMM 52-13-21-400-001-A STEP 4.
